# SDR LR7A2024081103423

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,222 hours, 35,621 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Brace
- Part number: 38940531
- Condition: Cracked
- Location: Zone 500
- Component: Outer Wing, Lkheed
- Component part number: 330815011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HSP57165, FOUND LH OUTERWING BRACE CRACKED AT OWS108L, FS535. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 436631. / PSE# 57-50-14, AD 2012-06-09
